# SDR YENA2025011600064

- Difficulty date: January 15, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N505JB
- Make and model: Airbus A320-232
- Aircraft serial: 01173
- Aircraft time: 87,428 hours, 33,098 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 20 R/H SIDE HOLE 6 (CONFIRM INDICATION USIN G BOROSCOPE) IN PASSENGER CABIN (1 EA); (RESOLVED ON W/O: 1347560 TASKCARD: NR-00031) REF AE WO 2024-413/1. N/R# 2024 - 749156 PERFORMED REPAIR ON HOLE 6 LOC. FRAME 20RH JOGGLE AREA AT LEVEL STOP FITTING 7 IAW A320 SRM 53-11-12-300-012. THIS REPAIR IS CONSIDERED PSE IAW A320 SRM 51-11-12. THIS REPAIR IS CATEGORY B INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT 8,900FC (FH NOT RELEVANT) SUBSEQUENT INSPECTION INTERVALS UNTIL 60,000FC (FH NOT RELEVANT) 6,200FC (FH NOT RELEVANT) INSPECTION METHOD FOR LEADER HOLE REFER TO SRM 53-11-12-300-012. FIG 14 INSPECTION METHOD FOR ASSOCIATED HOLE SRM 53-11-12-300-012. FIG 13. ACCOMPLISHED BY AE TECH# 8623721. AE QC# 174. FUR-A320-53-01931 ASSIGNED.
